# SDR NSVA2011112

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 346
- Aircraft time: 41,528 hours, 49,459 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 7271125508
- Condition: Chafed
- Location: Overheat Sys
- Part time: 31,504 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT TOOK OFF FROM ALB AND WHILE CLIMBING THROUGH 5000 FT A "TAILPIPE HOT" WARNING ILLUMINATED ON THE CWP.  PILOT FOLLOWED HIS CHECKLIST WHICH CALLED FOR THE FIRST REDUCING POWER AND OBSERVING IF LIGHT WOULD GO OUT.  SINCE THE LIGHT REMAINING ILLUMINATED, ENGINE SHUT DOWN, AND AIRCRAFT RETURNED TO ALB FOR AN UNEVENTFUL LANDING.  PILOT WRITE-UP STATED "TAILPIPE HOT LIGHT ILLUMINATED IN FLIGHT.  PERFORMED QRC AND QRH RESULTING IN PRECAUTIONARY ENGINE SHUT DOWN.  ALB MAINTENANCE FOUND A CHAFED WIRE NEAR CONNECTOR 162VP.  ALB SIGNOFF READS AS FOLLOWS: REPAIRED WIRES TO CONNECTOR 162VP IAW SAAB WM 20-20-35.  OPS CHECKED GOOD IAW SAAB AMM 26-11-00.  THE AIRCRAFT WAS RELEASED TO SERVICE.
